# SDR ABXA9500064

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dn Lock Sw
- Part number: 7000010101
- Condition: Corrosion
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR DOWN INDICATOR DID NOT ILLUMINATE ON INITIAL GEAR EXTENSION.  CYCLED LANDING GEAR AND LIGHT ILLUMINATED.  FOUND CORROSION IN THE LEFT GEAR DOWNLOCK SWITCH AND MOISTURE IN THE CANNON PLUG.  CLEANED CORROSION FROM SWITCH AND REMOVED MOISTURE FROM THE CANNON PLUG.  OPS CHECKED GOOD DURING GEAR SWING IAW DC-9 SUPPLEMENTAL M.M. 32-60-00.
